# SDR CALA2025041403750

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 92,152 hours, 19,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - LEFT FWD DOOR EXTERNAL EMERGENCY LIGHT INOP LEFT FWD DOOR EMERGENCY LIGHT BULB RE SEATED. OP TEST AS PRE AMM 33-51-00. LIGHT NOW OPERATIONAL.
